# SDR UPS504926

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Light
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT GEAR INDICATION INOP - 60 AROUND PERFORMED - MAINTENANCE CONTACTED.  EQUIPMENT CALLED FOR -  COORDINATED APPROACH END OBSERVER WHICH CONFIRMED GEAR APPEARED DOWN - LANDING MADE WITHOUT INCIDENT.  MAINTENANCE RE-LAMPED LEFT MAIN GEAR DOWN LIGHTS.  OPS NORMAL.  PERFORMED PRESS-TO-TEST FOR WARNING LIGHTS, FOUND BOTH LAMPS BURNED OUT IN LEFT GEAR GREEN DOWN LIGHTS.
